# SDR SWIA972354

- Difficulty date: February 12, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 6,146 hours, 9,007 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIM AURAL WARNING ACTIVATED ON TAKEOFF ROLL WHEN TRIM WAS SET CORRECTLY.  ABORTED TAKEOFF.  FOUND RIGHT ELEVATOR TRIM PROXIMITY SENSOR BAD.  REMOVED AND REPLACED SENOR, OPS CHECKED GOOD.
